# SDR SWAA2022031783154

- Difficulty date: March 13, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737*
- Aircraft serial: 34012
- Aircraft time: 54,459 hours, 32,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY LOWER EMER FLASHLIGHT INOP / [01] R&R FWD GALLEY LOWER FLASHLIGHT REF CMM 25-60-02
